MAUDE Adverse Event Report: ZIMMER DENTAL IMP,TSV,3.7,16,MTX,MG; DENTAL IMPLANT

ZIMMER DENTAL IMP,TSV,3.7,16,MTX,MG; DENTAL IMPLANT
Model Number DTN3215
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 11/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient weight unknown / not provided.
 
Event or Problem Description
It was reported that the implant in site 27 was placed with allograft and there was some loss of buccal bone while placing implant.No further impact to patient.New implant will be placed after graft heals.No medical history reported.
 
Additional Manufacturer Narrative
The following sections have been updated: b4: date of this report b5: describe event or problem d4: lot/serial # d4: device expiration date d4: device udi number g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h4: device manufacturer date h10: added manufacturer narrative.
 
Event or Problem Description
Sales rep called from doctors office and stated that while placing the implant the buccal plate fractured, so they were unable to place the implant.Site was grafted.
 
Additional Manufacturer Narrative
An imp,tsv,3.7,16,mtx,mg (tsvtb16) was returned for investigation, see attached images a026 and a027 in the complaint.Visual inspection of the as returned product identified worn markings due to usage.No damage.The returned device was measured verified to match dhr specifications per drawing.Functional testing to recreate the reported event could not be performed due to the nature of the device and event.No pre-existing conditions were noted on the per.The reported device was located on tooth # 27 and was used same day.Pictures or x-ray images were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (1216494).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1216494) for similar event and no other complaint was identified.Based on the available information, device malfunction did not occur and the reported event was non-verifiable.The following sections have been updated: g6: checked "follow-up" h3: changed "no" to "yes.".
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
IMP,TSV,3.7,16,MTX,MG
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12682477
Report Number0002023141-2021-02983
Device Sequence Number1207669
Product Code DZE
UDI-Device Identifier00844868002741
UDI-Public(01)00844868002741(17)220801(10)1216464
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K101977
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date07/19/2023
Device Model NumberDTN3215
Device Catalogue NumberTSVTB16
Device Lot Number1216494
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/14/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer03/02/2022
03/22/2022
Initial Report FDA Received Date10/22/2021
Supplement Report FDA Received Date03/02/2022
03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale